# SDR DHL9870738C

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE 950 BULKHEAD CRACKED AT LBL 12 WL 185.  STOP DRILLED END OF CRACK, HFEC.  INSTALLED DOUBLER REPAIR 5 BY 12 PER SRM 53-10-9.  N/R 3724.
